# SDR N3XR202302080001

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N513JG
- Aircraft serial: 10143
- Aircraft time: 178 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Failed
- Location: Zone 700
- Part time: 178 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SLOW TAXI, THE LEFT LANDING GEAR LEG FAILED AT THE FUSELAGE ATTACH POINT. THE GEAR LEG SEPARATED FROM THE FUSELAGE ALLOWING THE AIRCRAFT TO FALL ONTO THE LEFT WINGTIP.
